MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLOWMATE PROCEDURAL KIT; CTO

BARD PERIPHERAL VASCULAR, INC. FLOWMATE PROCEDURAL KIT; CTO
Model Number INJKIT
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 11/2020).
 
Event or Problem Description
It was reported that prior to recanalization procedure, the kit and individual packaging expiry dates were allegedly mismatching.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history record review was performed for the reported lot number and this lot meets all release criteria.The manufacturing review did not indicate any possible manufacturing issue that could be related to the reported event.Investigation summary: the physical device was not returned for evaluation.However, five photos were sent for review.The photos show the components that make up the flow mate procedural kit.Per the drawing for the flow mate procedural kit (document number: injkit), this is a kitted product and the original manufacturing labels do not get over labeled; the facility that packages the components only places a label on the master carton (outside box).The label on the master carton is the only label that should be referenced for expiration date purposes.Therefore, the investigation is unconfirmed for the labeling issue.The definitive root cause for the reported material rupture could not be determined based upon available information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4(expiry date: 11/2020).H11: h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description

Brand Name
FLOWMATE PROCEDURAL KIT
Common Device Name
CTO
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11085512
Report Number2020394-2020-20957
Device Sequence Number14343047
Product Code DXT
UDI-Device Identifier00801741067693
UDI-Public(01)00801741067693
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K903390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINJKIT
Device Catalogue NumberINJKIT
Device Lot NumberREDV3821
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/02/2020
Supplement Date Received by Manufacturer06/11/2021
Initial Report FDA Received Date12/29/2020
Supplement Report FDA Received Date06/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;